Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Undergone chemo and radiation for lymphoma. Planning for breast reduction. Any affect on immune system?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5665 Questions
I had NHlymphoma in 2009. Had chemo
And radiation through 2009 and have been in remission since. I'd like to have a breast reduction but want to confirm it won't be a stress to my immune system
Posted Sat, 27 Apr 2013 in General Health
Answered by Dr. Ivan R. Rommstein 29 minutes later
Hi and welcome to XXXXXXX Thank you for your querry.
Honestly, it will be stress for immune system, but minor one. If you think that it could provoke lymphoma relapse, this possibility is negligible. So you have definitely no reason to be concerned.
Just need to back to your regular diet as soon as possible after surgery. Take vitamins or similar supplements for immunity few days before surgery and during the recovery time. Probably your blood tests will be done ,and any abnormality can be treated.
Hope I have answered your query. If you have any further questions I will be happy to help. WIsh you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor